# SDR ASAA2020112433595

- Difficulty date: November 24, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 18,017 hours, 5,715 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 3250299080
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW UP TO REPETITIVE REPORTS OF NR 2 ENGINE POPPED BLEED AIR REGULATOR CIRCUIT BREAKER.  GROUNDED-YES.  REMOVED AND REPLACED MW0311 HARNESS, REF B737-900 AMM 73-21-06-400-802-F00.  OPERATIONS NORMAL, REF AMM 73-21-06-400-802-F00.
